SciELO - Scientific Electronic Library Online

 
vol.34 número2The group of automorphisms of the Fermat curve índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Artigo

Indicadores

Links relacionados

  • Em processo de indexaçãoCitado por Google
  • Não possue artigos similaresSimilares em SciELO
  • Em processo de indexaçãoSimilares em Google

Compartilhar


Revista Integración

versão impressa ISSN 0120-419X

Integración - UIS vol.34 no.2 Bucaramanga jul./dez. 2016

http://dx.doi.org/10.18273/revint.v34n2-2016001 

DOI: http://dx.doi.org/10.18273/revint.v34n2-2016001

Osillations in seasonal SIR models with
saturated treatment

L. ROCÍO GONZÁLEZ-RAMÍREZa, b, OSVALDO OSUNA a*,
GEISER VILLAVICENCIO-PULIDOc

a Universidad Michoacana de San Nicolás de Hidalgo, Instituto de Física y
Matemáticas, Morelia, México.
b Conacyt, D.F., México.
c Universidad Autónoma Metropolitana Unidad Lerma, Departamento de Ciencias
Ambientales, Estado de México, México.


Abstract In this work, we give some conditions for the existen e of periodic orbits for a Susceptible-Infectious-Recovered (SIR) model with seasonal saturated incidence functions and saturated treatment rate. We use Leray-Schauder degree theory to prove the existence of periodic orbits.

Keywords: Leray-Schauder degree, SIR models, periodic orbits, reproductive number.
MSC2010: 37J45, 34C25, 92D30, 34D23.


Oscilaciones en modelos SIR estacionales con
tratamiento saturado

Resumen. En este trabajo presentamos condiciones suficientes para la existencia de soluciones periódicas en modelos epidemiológicos estacionales de tipo SIR con funciones de incidencia y de tratamiento saturados. Utilizamos la teoría de grado de Leray-Schauder para establecer la existencia de órbitas periódicas en tales modelos.

Palabras clave: Grado de Leray-Schauder, modelo SIR, órbitas periódicas, número reproductivo básico.


Texto Completo disponible en PDF


References

[1] Brown R.F., A topological introduction to nonlinear analysis, Second ed., Birkhxäuser Boston, Inc., Boston, MA, 2004.         [ Links ]

[2] Capasso V. and Serio G., "A generalization of the Kermack-McKendrick deterministic epidemic model", Math. Biosci. 42 (1978), No. 1-2, 43-61.         [ Links ]

[3] Gaines R.E. and Mawhin J.L., Coincidence degree and nonlinear differential equations, Springer-Verlag, Berlin-New York, 1977.         [ Links ]

[4] González-Ramírez L.R., Osuna O. and Santaella-Forero R., "Periodic orbits for seasonal SIRS models with non-linear incidence rates", Electron. J. Differential Equations 2015 (2015), No. 300, 1-10.         [ Links ]

[5] Katriel G., "Existence of periodic solutions for periodically forced SIR model", J. Math. Sci. (N.Y) 201 (2014), No. 3, 335-342.         [ Links ]

[6] Li L., Bai Y. and Jin Z., "Periodic solutions of an epidemic model with saturated treatment", Nonlinear Dynam. 76 (2014), No. 2, 1099-1108.         [ Links ]

[7] Liu W.M., Levin S.A. and Iwasa Y., "Influence of nonlinear incidence rates upon the behaviour of SIRS epidemiological models", J. Math. Biol. 23 (1986), No. 2, 187-204.         [ Links ]

[8] Song B., Du W. and Lou J., "Different types of backward bifurcations due to density-dependent treatments", Math. Biosci. Eng. 10 (2013), No. 5-6, 1651-1668.         [ Links ]

[9] van den Driessche P. and Watmough J., "Reproduction numbers and sub-threshold endemic equilibria for compartmental models of disease transmission", Math. Biosci. 180 (2002), 29-48.         [ Links ]

[10] Weber A., Weber M. and Milligan P., "Modeling epidemics caused by respiratory synctial virus (RSV)", Math. Biosci. 172 (2001), No. 2, 95-113.         [ Links ]

[11] Xiao D. and Ruan S., "Global analysis of an epidemic model with non monotone incidence rate", Math. Biosci. 208 (2007), No. 2, 419-429.         [ Links ]

[12] Zhang X. and Liu X., "Backward bifurcation of an epidemic model with saturated treatment function", J. Math. Anal. Appl. 348 (2008), No. 1, 433-443.         [ Links ]


*E-mail: osvaldo@ifm.umich.mx
Received: 29 January 2016, Accepted: 11 May 2016.
To cite this article: L.R. González-Ramírez, O. Osuna, G. Villavicencio-Pulido, Oscillations in seasonal
SIR models with saturated treatment, Rev. Integr. Temas Mat. 34 (2016), No. 2, 125-131.

Creative Commons License Todo o conteúdo deste periódico, exceto onde está identificado, está licenciado sob uma Licença Creative Commons